# SDR HNAA2024080900655

- Difficulty date: July 19, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E046631 NLG DRAG BRACE LH BEARING CAP IS CORRODED.  RAR NLG DRAG BRACE LH BEARING CAP IAW EMB 145 AMM 32-20-02
